# SDR UIEA2016111000838

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,768 hours, 17,302 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE APU BLEED VALVE DURING TAXI IN.  ACCOMPLISHED APU OPS TEST IAW AMM 49-11-00 AND APU AIR OPERATES NORMAL ON GROUND.
